Topamax User Reviews

Topamax - User Reviews

Topamax User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Topamax sorted by most helpful. Patient Discussions FAQs


Comment from: catseyeva@yahoo.com, 45-54 on Treatment for 1-6 months (Patient) Published: April 14

YOU MUST GIVE IT TIME!!! I Started on 25mg 2x a day for 2 wks and then increased to 50mg 2x a day for 2wks and then to 75mg for 2wks and then to 100mg 2x a day for 2 wks, this is a slow enough regimen the side effects do not compeletely overwhelm you. Don't get me wrong. There are all there!!!. Tingling in hands, feet, lips, fingers, toes. Loss of appetite, alcohol, SEX. Loss of words, thoughts, processes, directions, your car in the parking lot, all of it. BUT, it does get better. And the headaches, GONE. I have suffered headaches all of my life since a young teenager. I am 45. I have lived off of narcotics and ambien. THis is the first time I have not taken 4-5 narcotics a day in so many years I can not count them. Except for the lack of the desire for alcohol and sex I have no complaints. I have a very demanding , professional job. I manage. I think about what I need to say or type before I sent. (Spellcheck!)... I think Topomax is great.

Related Reading: ambien

Comment from: cherylwilk, 45-54 on Treatment for less than 1 month (Patient) Published: January 26

I had just about every bad side effect you can have taking this med. It has been a horrible experience. I had the numbness severe and the confusion severe and the slurred speech severe. I missed a whole week of work trying to get off of it and get back on something else for the migraines. I was hoping this would be the miracle drug for me and it turned out to be my worst nightmare. All I can say is if you try it and you get the severe side effects stop emediatly.Do not think like I did that taking more will help. I was taking 50mg. and my Doc wanted me up to 100mgs.. At the 50mgs I was feeling the side effects and thought if I take more I will feel better Well do not do that. Tell your Doctor right away and get off, the side effects will only get worse.I hope this will help someone out there who is having possibly the same problem as me. Good Luck


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Epilepsy

Find tips and treatments to control seizures.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations